| Catalog Number |
2911-07540 |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
12/01/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
A health professional reported that a patient was revised approximately two years and two months post-operatively to address a fractured everest polyaxial screw and a fractured everest mi cannulated polyaxial screw.It was further reported that it is currently unknown if one or both of the screws fractured.This report captures the everest polyaxial screw.
Additional Manufacturer Narrative
Corrected data: g1.H6 coding has been updated to reflect completion of the investigation.
Event or Problem Description
No new information.